# SDR AALA202505015815

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 66,971 hours, 39,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2187
- Condition: Faulted
- Location: Zone 200 - Fuse
- Part time: 66,971 hours, 39,880 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER SLIDE CHANGE FOUND "EPSU UNIT AFT LEFT" MESSAGE AT PROGRAMMING AND TEST PANEL. MAINTENANCE ACCOMPLISHED REPLACEMENT OF AFT EPSU IN ACCORDANCE WITH AIRCRAFTMAINTENANCE MANUAL 33-51-38.
